3 or 4 small seizures, no medical assistance consulted, other than paramedic attention, no treatment for the problem or information given to personal general practitioner. Any advice gratefully received!
Can seizures, brought on by medication, rather than epilepsy affect a persons eyesight?
- 30 Jul 2010 by Delila
- 31 Jul 2010
- depression, seizures, anxiety, insomnia, epilepsy, attention-deficit hyperactivity disorder (adhd), sleep disorders, citalopram, tramadol, addiction, alcohol
Delila, are you absolutely certain the seizures were brought on by medication and NOT another condition? You must seek medical attention asap whenever you have seizures, regardless of their cause, especially when your eyesight is affected.
My very best wishes and hope you get the help right away!
is it possible that the medication Topamax is being taken for epilepsy in this case? i used to take it for migraines, and stopped for a couple of reasons even though it was completely effective against what were incredibly painful migraines for me -- one of the reasons was that my eyes physically *hurt*, and if you read the entire pamphlet for that drug you'll find that there is a danger of permanent damage to vision. which was enough to scare me away, along with the 24-7 nausea i experienced, with frequent vomiting and diarrhea.
anyway, i thought it worth mentioning, in case Topamax has been involved. if it has been, i would definitely consider it a likely factor for any trouble with eyesight that's been experienced.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 1 answer
Posted 22 Oct 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 16 Mar 2013 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers